Alert archive / Texas / Tornado Warnings in 2022
Tornado Warning 28, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Apr 4, 2022, 7:10 PM CDT for Cooke County, Montague County, Texas. It was in force for 35 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 4, 2022, 7:10 PM CDT (00:10 UTC)
- Expired
- Apr 4, 2022, 7:45 PM CDT
- In force
- 35 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Cooke County, TX, Montague County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 142 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 4, 7:24 PM CDT | HAIL 1.25 | 8 Ese Nocona, TX | HALF DOLLAR HAIL IN BONITA. |
| Apr 4, 7:35 PM CDT | HAIL 1 | 5 N Saint Jo, TX | QUARTER HAIL 5 MILES NORTH OF SAINT JO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 4, 2:55 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.2 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 969 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1125 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 202 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 7.6
The text
As transmitted.
035
WFUS54 KFWD 050010
TORFWD
TXC097-337-050045-
/O.NEW.KFWD.TO.W.0028.220405T0010Z-220405T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
710 PM CDT Mon Apr 4 2022
The National Weather Service in Fort Worth has issued a
* Tornado Warning for...
East central Montague County in north central Texas...
Northwestern Cooke County in north central Texas...
* Until 745 PM CDT.
* At 710 PM CDT, a severe thunderstorm capable of producing a tornado
was located near St. Jo, or 10 miles southeast of Nocona, moving
northeast at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
east central Montague and northwestern Cooke Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3389 9718 3384 9717 3380 9723 3365 9759
3374 9769 3391 9748 3389 9745 3384 9746
3382 9743 3382 9737 3388 9733 3386 9733
3387 9731 3389 9731 3386 9726 3390 9725
3392 9723
TIME...MOT...LOC 0010Z 226DEG 16KT 3372 9757
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
302 follow-up statements
583
WWUS54 KFWD 050027
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
727 PM CDT Mon Apr 4 2022
TXC097-337-050045-
/O.CON.KFWD.TO.W.0028.000000T0000Z-220405T0045Z/
Montague TX-Cooke TX-
727 PM CDT Mon Apr 4 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR EAST
CENTRAL MONTAGUE AND NORTHWESTERN COOKE COUNTIES...
At 726 PM CDT, a severe thunderstorm capable of producing a tornado
was located near St. Jo, or 13 miles east of Nocona, moving northeast
at 15 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
St. Jo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now! Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.
&&
LAT...LON 3367 9753 3377 9761 3391 9748 3390 9747
3389 9745 3384 9746 3382 9743 3382 9737
3388 9733 3386 9733 3387 9731 3389 9731
3386 9726 3390 9725 3392 9723 3389 9718
3384 9717 3380 9723
TIME...MOT...LOC 0026Z 231DEG 14KT 3376 9750
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
Barnes860
WWUS54 KFWD 050038
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
738 PM CDT Mon Apr 4 2022
TXC337-050048-
/O.CAN.KFWD.TO.W.0028.000000T0000Z-220405T0045Z/
Montague TX-
738 PM CDT Mon Apr 4 2022
...THE TORNADO WARNING FOR EAST CENTRAL MONTAGUE COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
north central Texas.
LAT...LON 3389 9718 3386 9717 3372 9748 3382 9749
3384 9747 3382 9743 3382 9738 3383 9736
3388 9733 3386 9733 3387 9731 3389 9731
3387 9728 3386 9726 3390 9725 3392 9723
TIME...MOT...LOC 0038Z 230DEG 17KT 3379 9743
$$
TXC097-050045-
/O.CON.KFWD.TO.W.0028.000000T0000Z-220405T0045Z/
Cooke TX-
738 PM CDT Mon Apr 4 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
NORTHWESTERN COOKE COUNTY...
At 738 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Leon, or 17 miles east of Nocona, moving northeast
at 20 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northwestern Cooke County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now! Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.
&&
LAT...LON 3389 9718 3386 9717 3372 9748 3382 9749
3384 9747 3382 9743 3382 9738 3383 9736
3388 9733 3386 9733 3387 9731 3389 9731
3387 9728 3386 9726 3390 9725 3392 9723
TIME...MOT...LOC 0038Z 230DEG 17KT 3379 9743
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
BarnesWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 4, 2:21 PM CDT, 4 hours 49 minutes earlier.
Area forecast discussion, Apr 4, 2:21 PM CDT, 4 hours 49 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 221 PM CDT Mon Apr 4 2022 ...New Long Term... .SHORT TERM... /Issued 1158 AM CDT Mon Apr 4 2022/ Update: The latest analysis shows the surface front just northwest of the CWA, roughly extending from Eastern Oklahoma to Wichita Falls to Abilene to Fort Stockton. Large scale lift from increasing upper level diffluence over the surface boundary was resulting in numerous thunderstorms across Oklahoma late this morning with a few storms extending southwestward to near Wichita Falls. The 12Z sounding at FWD and latest mesoscale analysis indicates a strong cap in place across North and Central Texas. Extensive cloud cover this morning will slow warming through the day but the cap will steadily erode from west to east though the afternoon as large scale assent associated with the approaching upper trough increases.The evaluation, timing and modes of severe weather outlined in the detailed discussion below are still valid based on latest analysis and CAM guidance. Therefore, no major modifications are needed to the forecast at this time. 79 Previous Discussion: /Through Tuesday/ An episode of severe weather appears likely mainly in North Texas this evening/tonight with all severe hazards possible. As of midnight, two areas of convection were ongoing, one from Bowie to Breckenridge which developed along the dryline earlier in the evening, and another in southern Oklahoma along a slow- moving frontal zone. As this activity collectively moves into North Texas, it is encountering an environment rather unsupportive of deep convection with meager MUCAPE available. However, pockets of steep lapse rates should be sufficient to maintain modest convective activity, particularly along the approaching front. Severe storms aren't expected this morning, but some small hail and gusty winds are possibilities with the slightly more robust cells before further dissipation occurs by sunrise. PoPs have been maintained mainly along/north of Highway 380 through the overnight and early morning hours to capture this activity. Most of the forecast area should remain rain-free through a majority of the daytime today with the exception of the aforementioned activity near the Red River this morning. The approaching frontal zone should stall through North Texas after daybreak, and will be oriented southwestward towards Abilene. As a shortwave arrives this afternoon, a mid-level capping inversion will begin to erode, and low-level moisture flux convergence in the vicinity of the stalled front should allow deep convection to initiate in western North Texas within a moistening and destabilizing buoyant sector. The dryline appears it will be unable to advance far enough east to be a significant contributer to convective development for our forecast area today, and most convection should be tied closely to the quasi-stationary frontal zone. This will be the main feature we'll need to monitor through the day, as any northward/southward shift in the front's position would shift the main severe threat north/south accordingly. Storm-relative helicity and low-level shear should be maximized along this frontal zone, and this should support a local maxima in severe potential along its interface. This is supported by CAM ensemble guidance with a strong signal present in updraft helicity neighborhood probability fields roughly along and north of I-20 this evening. Initial storm mode late this afternoon and early evening across western North Texas should consist of supercells or supercell clusters. Right-moving supercell motion will generally be easterly which could favor a few cells moving off the frontal zone into the open warm sector, and this may be the main window for tornadic supercell storms in North Texas. Large hail would also be of concern while storms are initially more discrete. Additional convection forming along the frontal zone in the following few hours may result in quick upscale growth into one or more QLCS segments which would move east through the rest of North Texas late this evening and tonight. Strong shear within the lowest 3 km could favor bowing structures resulting in primarily a damaging straight-line wind threat as convection moves towards East Texas. Additionally, embedded mesovortices in the presence of the aformentioned helicity maximum near the front could result in a few QLCS tornadoes mainly north or northeast of the Metroplex. It appears the severe weather threat may be quite a bit lower in Central Texas, as this area will have limited focused ascent being farther removed from surface boundaries. However, any isolated deep convection that might be able to establish itself would have access to an unstable and highly sheared warm sector, and would likely consist of a supercellular storm mode through the early evening hours. The surface front will steadily push southward late in the evening and overnight hours, and a narrow band of relatively weaker convection oriented from SW to NE may be present along it before it pushes out of the area to the southeast by early Tuesday morning. Its orientation would be unfavorable for harnessing low-level shear, and should be less supportive of severe convection as a result. Given the progressive nature of this system and a fast eastward exit of convection, the potential for prolonged heavy rainfall or flooding appears fairly limited. Some minor flooding may be able to occur roughly from the DFW Metroplex northeastward where there may be a slightly higher likelihood of cell training for a few hours, but rainfall totals that would be sufficient for flooding should be quite isolated. Following the departure of convection early on Tuesday morning, skies will steadily clear, while an inactive surface dryline drifts eastward into the area by the afternoon. This feature will result in a sharp temperature/humidity contrast in the afternoon with highs in the 90s across our western zones and only upper 70s farther into East Texas. -Stalley && .LONG TERM... /NEW/ /Tuesday Night Onward/ A cold front will be on North & Central Texas's doorstep at the start of the period, and should bring much breezier conditions with it. The front should be through most, if not all, of the forecast area by Wednesday morning and it's passage should be quite noticeable as wind speeds will increase to 20 - 25 mph with the potential for gusts up to 45 mph with the front. Compared to a warm Tuesday, Wednesday will be much milder after the frontal passage with highs topping off in the upper 60s/low 70s along the Red River to the mid 70s across portions of Central Texas. A weaker front arrives late Wednesday/early Thursday, and the continued cold air advection will promote an even cooler end to the work week. Morning lows will drop into the upper 30s to mid 40s, ranging between 5 and 15 degrees below normal. While wind speeds aren't expected to be as high Thursday and Friday, it will still remain breezy thanks to the strengthening high pressure and upper level ridging across the western U.S. along with a stout upper level low dropping southeast over the Great Lakes region. The aforementioned ridging across the western United States will shift eastward heading into the weekend as the rain-free conditions continue. Higher heights building in and the resultant increased subsidence will mean a warming trend for temperatures, climbing into the 70s and 80s Saturday and Sunday. Although rainfall is anticipated for much of the area this evening and tonight, elevated fire weather conditions will likely return towards the end of the week and over the weekend. Temperatures will sit around 5 to 10 degrees below normal Thursday and Friday which will help limit the fire weather threat somewhat, but the increased winds and much drier airmass in place will still result in some fire weather concerns. These specific areas will be largely dependent on which areas receive better rainfall in the short term. A widespread fire weather threat is expected over the weekend as fuels will begin drying out more with warmer temperatures. Gordon && .AVIATION... /Issued 1158 AM CDT Mon Apr 4 2022/ /18Z TAFs/ Stratus will remain in place generally along and east of the I-35 corridor through the afternoon. Overall, ceilings will remain between 1500 and 2500 ft but Central Texas, including Waco may continue to see temporary ceilings below 1000 ft until mid afternoon. Storms currently along a surface boundary near a line from Abilene to Wichita Falls to Eastern Oklahoma will continue to fire through the afternoon but the remainder of North and Central Texas will likely remained capped. The cap will weaken from west to east late in the afternoon and storms will develop with the most likely location across the west/northwest zones near the slowly moving boundary. More numerous storms are expected to develop this evening as an upper trough sweeps across the region. The most likely times for storms at the Metroplex TAF sites will be between 03Z and 06Z. Waco will have the best storm chances between 08 and 10Z. Storms will exit to the east before sunrise Tuesday but MVFR ceilings will linger through at least mid morning. A south to southeast wind will continue through the evening between 8 and 13 mph along with a few higher gusts. The wind will briefly turn to the west behind the line of storms tonight but will back to the south/southwest Tuesday. Wind speeds overnight and Tuesday will stay in the 6 to 12 knot range. 79 && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 60 86 57 74 47 / 100 0 0 0 0 Waco 59 89 58 74 47 / 80 0 0 0 0 Paris 58 79 55 71 45 / 100 0 0 5 0 Denton 54 86 52 73 42 / 100 0 0 0 0 McKinney 58 84 55 72 44 / 100 0 0 0 0 Dallas 60 84 57 73 48 / 100 0 0 0 0 Terrell 59 82 56 72 45 / 100 0 0 0 0 Corsicana 61 85 58 74 47 / 90 5 0 0 0 Temple 59 90 58 76 45 / 70 0 0 0 0 Mineral Wells 55 90 52 74 42 / 90 0 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Apr 4, 11:58 AM CDT, 7 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 1158 AM CDT Mon Apr 4 2022 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-051215- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 1158 AM CDT Mon Apr 4 2022 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...This Afternoon and Tonight. Scattered to numerous thunderstorms are expected across much of the region late this afternoon and evening. All modes of severe weather are possible late today and tonight, with large hail, damaging winds, and a few tornadoes possible, especially with more discrete storms. Locally heavy rainfall between 1 to 2 inches, with isolated heavier amounts are possible tonight across eastern North Texas. This may cause instances of minor urban and/or small stream flooding. Flash flooding is not expected. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is anticipated. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely beginning late this afternoon and continuing through tonight across all of North and Central Texas.
In the hours before
Special weather statement, Apr 4, 5:30 PM CDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
530 PM CDT Mon Apr 4 2022
TXZ100-042315-
Young TX-
530 PM CDT Mon Apr 4 2022
...A strong thunderstorm will impact portions of Young County through
615 PM CDT...
At 529 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Westover, or 14 miles north of Throckmorton,
moving east at 55 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Graham, Olney and Newcastle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
north central Texas.
&&
LAT...LON 3340 9895 3339 9842 3312 9843 3312 9895
TIME...MOT...LOC 2229Z 268DEG 47KT 3338 9910
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
30Special weather statement, Apr 4, 6:19 PM CDT, 51 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
619 PM CDT Mon Apr 4 2022
TXZ101-042345-
Jack TX-
619 PM CDT Mon Apr 4 2022
...A strong thunderstorm will impact portions of Jack County through
645 PM CDT...
At 619 PM CDT, Doppler radar was tracking a strong thunderstorm near
Jacksboro, moving northeast at 50 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Jacksboro, Bryson and Newport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
north central Texas.
&&
LAT...LON 3347 9798 3344 9798 3343 9792 3300 9792
3301 9843 3347 9842
TIME...MOT...LOC 2319Z 239DEG 47KT 3316 9816
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
30Local storm report, Apr 4, 6:42 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
642 PM CDT MON APR 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL 6 E JACKSBORO 33.22N 98.05W
04/04/2022 M1.00 INCH JACK TX PUBLIC
QUARTER SIZE HAIL (FROM SOCIAL MEDIA).
&&Special weather statement, Apr 4, 6:51 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
651 PM CDT Mon Apr 4 2022
TXZ091-101-102-050030-
Montague TX-Wise TX-Jack TX-
651 PM CDT Mon Apr 4 2022
...Strong thunderstorms will impact portions of Montague, Wise and
eastern Jack Counties through 730 PM CDT...
At 651 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Terral to 9 miles north of Mineral Wells
State Park. Movement was east at 30 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Decatur, Bridgeport, Bowie, Jacksboro, Nocona, Briar, Alvord, Boyd,
St. Jo, Chico, Paradise, Cottondale, Forestburg, Sunset, Boonsville,
Stoneburg, Newport, Runaway Bay and Lake Bridgeport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
north central Texas.
&&
LAT...LON 3393 9759 3392 9760 3390 9758 3390 9755
3392 9749 3344 9749 3300 9758 3301 9819
3347 9806 3347 9798 3388 9797 3385 9786
3388 9781 3390 9779 3389 9778 3394 9775
3396 9760
TIME...MOT...LOC 2351Z 270DEG 26KT 3386 9787 3298 9806
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
30The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 7:00 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Wise | 60 min |
| Apr 4, 7:03 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 42 min |
| Apr 4, 7:42 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 33 min |
| Apr 4, 7:44 PM CDT | Severe Thunderstorm Warning | FWD | Fannin | 47 min |
| Apr 4, 7:52 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 68 min |
| Apr 4, 7:57 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 51 min |
| Apr 4, 8:41 PM CDT | Special Weather Statement | FWD | Stephens | 34 min |
| Apr 4, 8:46 PM CDT | Tornado Warning | FWD | Collin, Denton, Grayson | 44 min |
| Apr 4, 9:01 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Stephens | 59 min |
| Apr 4, 9:16 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 59 min |
| Apr 4, 9:24 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Grayson, Hunt | 66 min |
| Apr 4, 9:36 PM CDT | Tornado Warning | FWD | Collin, Fannin, Hunt | 39 min |
| Apr 4, 9:44 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Lamar | 40 min |
| Apr 4, 9:45 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 60 min |
| Apr 4, 9:56 PM CDT | Flash Flood Warning | FWD | Collin, Denton | 4 hr |
| Apr 4, 9:57 PM CDT | Special Weather Statement | FWD | Erath, Hood, Parker | 48 min |
| Apr 4, 10:06 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Fannin, Hopkins, Hunt, Lamar | 54 min |
| Apr 4, 10:16 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Parker, Tarrant | 44 min |
| Apr 4, 10:40 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Rockwall | 50 min |
| Apr 4, 10:49 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Johnson, Tarrant | 56 min |
| Apr 4, 10:50 PM CDT | Tornado Warning | FWD | Ellis, Johnson | 25 min |
| Apr 4, 11:10 PM CDT | Tornado Warning | FWD | Ellis, Johnson | 35 min |
| Apr 4, 11:28 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Johnson | 47 min |
| Apr 4, 11:42 PM CDT | Flash Flood Warning | FWD | Dallas | 3 hr |
| Apr 4, 11:57 PM CDT | River Flood Warning | FWD | Dallas | 11 hr |
| Apr 5, 12:06 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Henderson, Hill, Kaufman, Navarro | 54 min |
| Apr 5, 12:16 AM CDT | Severe Thunderstorm Warning | FWD | Kaufman, Van Zandt | 59 min |
| Apr 5, 12:51 AM CDT | Severe Thunderstorm Warning | FWD | Henderson, Navarro | 39 min |
| Apr 5, 12:58 AM CDT | Severe Thunderstorm Warning | FWD | Van Zandt | 32 min |
| Apr 5, 11:33 AM CDT | Red Flag Warning | FWD | Comanche, Coryell, Hamilton, Lampasas, Mills | 8 hr |
Nearby
Tornado Warnings in Texas, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.